# SDR R61A2021061300484

- Difficulty date: May 28, 2021
- Submitted: June 13, 2021
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 42,956 hours, 25,591 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003859001
- Condition: Corroded
- Location: Frm 16 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE SHEAR CLIP AT FR 16 AND BETWEEN STR 28-27L.  ON FWD FUSELAGE CORRODED SHEAR CLIP AT FR 16 AND BETWEEN STR 28-27L REMOVED AND REPLACED IAW EMBRAER 170/175 SRM 51-41-02, AND 51-43-01.
